Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Why do I have a pink watery discharge during my 4th pregnancy ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
i am 24 with my 4 child i am 5foot 1 and weight around 11stone i am 12 weeks pregnant and i have had bright pink bity watery discharge could i be miscarrying i have had 3 csections in the past 5 years and 2 pre term babys
Posted Tue, 8 May 2012 in Pregnancy
Answered by Dr. Prasad 1 hour later

Thanks for your query.

Pink watery discharge suggests presence of blood spots in the cervical secretions. They are not uncommon during early pregnancy. It occurs as a result of hormone changes induced by pregnancy and doesn't seem as a feature of abortion.

Abortion features are excessive bleeding with masses and clots are concerning problem occasionally associated with pain. Your descriptions are not typical of abortion features. Pelvic examination and ultrasound scans are entailed to rule out abortion, if you witness the aforementioned symptoms.

Hope my answers are adequate and reassuring. I will be available for follow up queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor